# SDR SWAA2024022040053

- Difficulty date: January 11, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231AF CABIN FLOOR ACCESS PANEL. DELAMINATED AT THE AFT SIDE BETWEEN LBL-1 AND LBL-2. DOT B263<[01] FABRICATED NEW PANEL 231AF CABIN FLOOR ACCESS PANEL. IAW SWA B737-800 SRM 53-00-50-2R-0 AND BOEING B737-800 DWG 143A5810 REV: A. AND MPM 54-08-01; REV#23-16.
